# SDR HYIA20170208002

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N300SN
- Make and model: Cessna 402C
- Aircraft serial: 402C0060
- Aircraft time: 22,159 hours, 11,921 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 658552A2
- Part serial: AC15LA592
- Condition: Damaged
- Location: Nr 5 Cylinder
- Part time: 877 hours
- Component: Cylinder, Cont
- Component part number: 658552A2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE MANIFOLD PRESSURE ERRATIC DURING TAKE OFF ROLL. MAINTENANCE INSPECTED AND FOUND THE EXHAUST VALVE GUIDE ON THE NR 5 CYLINDER DAMAGED.
